# SDR DALA2022120507769

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ALONG LH SIDE PANEL FROM STA. 1530 TO STA. 1640 AT BULK CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00176: SIDE PANEL FROM STA. 1530 TO STA. 1640 WAS FABRICATED PER DWG 146N5431 REV.C AND WAS INSTALLED PER SRM.
